Webrelaunch 2020

List of publications


Grinberg N. 2005 Mathematisches Problemlösen für Schüler, Lehrer und Studenten (Problem solving), in German, appears in 2006, Verlag Harri Deutsch

(in preparation) Grinberg N. und Kirsch A. 2005 The factorization method in inverse obstacle

Habilitation script:

Grinberg, N. 2004 The factorization method in inverse obstacle scattering, Habilitationsschrift, Universität Karlsruhe (TH)

Journal papers:

Grinberg N. 2005 The inverse obstacle scattering problem for the Helmholtz equation, erscheint in CUBO Math. Journal

Grinberg N. 2005 The Operator Factorization Method in Inverse Obstacle Scattering, erscheint bei IEOT (online bei Springer seit 01.10.2005)

Arens T. und Grinberg N. 2005 A complete factorization method for scattering by periodic surfaces, Computing 75, 111-132 (online bei Springer seit 30.09.2004)

Grinberg N. und Kirsch A. 2004 The factorization method for obstacles with a-priori separated sound soft and sound hard parts Mathematics and Computers in Simulation 66, 267-279

Grinberg N.I. 2002 Obstacle visualization via the factorization method for the mixed boundary value problem, Inverse Problems 18, No.5, 1687-1704

Grinberg N. und Kirsch A. 2002 The linear sampling method in inverse obstacle scattering for impedance boundary conditions, Journal of Inverse and Ill-posed Problems 10, No.2, 171-185

Grinberg N.I. 2001 Obstacle localization in an homogeneous half-space, Inverse Problems 17, No.4, 1113-1125

Grinberg N.I. 2000 Local uniqueness for the inverse boundary problem for the two-dimensional diffusion equation, European Journal of Applied Mathematics 11, No.5, 473-489

Grinberg N.I. 1996 Spectral and scattering properties of three-dimensional anisotropic Schrödinger operators, Inverse Problems 12, No.6, 925-938

Grinberg N.I. 1995 Scattering on small three-dimensional, nonspherically symmetric potentials, Journal of Mathematical Physics 36, No.6, 2702-2719

Grinberg N.I. 1993 On an uncertainty principle for a scattering transform, Nonlinearity 6, No.5, 733-752

Grinberg N.I. 1991 Inverse scattering problem for an elastic layered medium, Inverse Problems 7, No.4, 567-576

Grinberg N.I. 1991 The one-dimensional inverse scattering problem for the wave equation, Mathematics in USSR Sbornik 70, No.2, 557-572

Grinberg N.I. 1990 The one-dimensional inverse scattering problem for the wave equation in layered medium, Mat.Sb. 181, No.8, 1114-1129 (in Russian)

Grinberg N.I. 1988 The inverse scattering problem for the wave equation on the line with discontinuos velosity, Uspekhi Mat. Nauk 43, Nr.5, 187-188 (in Russian); Englische Übersetzung in: Russ. Math. Surv. 43, No.5, 231-232

Grinberg N.I. 1985 On Poisson brackets of hydrodynamic type, Uspekhi Mat. Nauk 40, No.4, 117-118 (in Russian).